# SDR IPXA12571232

- Difficulty date: December 29, 2011
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 843
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO FLOORBEAM CORRODED, AT AFT BULKHEAD STA 843, LBL 16- RBL 12.  REMOVED, FABRICATED AND REPLACED FWD CARGO FLOORBEAM AT AFT BULKHEAD STA 843, LBL 16- RBL 12 IAW DWG 453N1814-106 AND SRM 51-40-02.
